# SDR AALA20150331008

- Difficulty date: March 31, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N640A
- Make and model: Boeing 757223
- Aircraft serial: 24598
- Aircraft time: 74,081 hours, 26,350 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 2365
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L1 EMER SLIDE FELL OUT OF CRADLE.  REPLACED DOOR L1 EMER SLIDE & ASSIST BOTTLE.
